# SDR 96UAL900411

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7258U
- Make and model: Boeing 727222
- Aircraft serial: 21405
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT STAIR EMERGENCY LIGHT OUT.  REPLACED BATTERIES.
